# SDR 2000UALA00025

- Difficulty date: January 18, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N527UA
- Make and model: Boeing 757222
- Aircraft serial: 24995
- Aircraft time: 30,886 hours, 11,360 cycles
- Engine: Pwa PW2037
- System (JASC): 3160 · Central Display
- Part: Sensor
- Part number: 102LA2AG
- Condition: Failed
- Location: Eicas
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RETURNED TO THE FIELD AT DEN DUE TO A TAT PROBE EICAS MESSAGE.  *S/D*  REPLACED TAT SENSOR, NO FURTHER HITS SINCE 1/18/00.
